# SDR AWXA200200297

- Difficulty date: March 17, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 59,775 hours, 48,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654657959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK EXFOLIATION CORROSION WAS FOUND ON THE LOWER CHORD OF THE APU INLET TORQUE BOX CUTOUT AT SURFACE WHERE SHROUD SEAL MAKES CONTACT BS 1088+30.  MAINTENANCE REMOVED AND REPLACED APU TORQUE BOX LOWER CHORD ANGLE AT BS 1088+30 IAW B737-200 SRM 51-10-1 PG 8, AND DWG 65-46579.
